# SDR 95ZZZX4547

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1009R
- Make and model: Swrngn SA226TC
- Aircraft serial: TC358
- System (JASC): 3340 · Exterior Lighting
- Part: Breaker
- Part number: 727725
- Condition: Failed
- Location: Cockpit
- Part time: 21,699 hours
- Component: Klixon
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NAVIGATION LIGHT CIRCUIT BREAKER CAUSED SMOKE IN COCKPIT.  DID NOT POP - CAUSE WAS SHORTED WIRE AT NAVIGATION LIGHT.
